Illinois Journal of Mathematics

The descriptive complexity of Helson sets

Etienne Matheron

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 4 (1995), 608-626.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986268

Digital Object Identifier
doi:10.1215/ijm/1255986268

Mathematical Reviews number (MathSciNet)
MR1361524

Zentralblatt MATH identifier
0843.43004

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)
Secondary: 04A15

Citation

Matheron, Etienne. The descriptive complexity of Helson sets. Illinois J. Math. 39 (1995), no. 4, 608--626. doi:10.1215/ijm/1255986268. https://projecteuclid.org/euclid.ijm/1255986268


Export citation